Alert archive / California / Wind Advisories in 2006

Wind Advisory 45, NWS Los Angeles, CA

September 23, 2006

NWS Los Angeles, CA issued this wind advisory at Sep 23, 2006, 2:24 PM PDT. It took effect at Sep 23, 2006, 3:00 PM PDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2006, 2:24 PM PDT (21:24 UTC)
In effect from
Sep 23, 2006, 3:00 PM PDT
Expired
Sep 24, 2006, 9:57 AM PDT
In force
19 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 232124
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
224 PM PDT SAT SEP 23 2006

...LOCALLY GUSTY NORTHEAST WINDS TO CONTINUE THROUGH EARLY SUNDAY...

.GUSTY NORTHEAST WINDS DEVELOPED TODAY IN PORTIONS OF THE MOUNTAINS
AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES TODAY. ALTHOUGH
WINDS ARE NOT EXPECTED TO BE AS STRONG TONIGHT...THERE WILL BE
AREAS OF ADVISORY LEVEL WINDS...ESPECIALLY IN THE EASTERN VENTURA
COUNTY VALLEYS AND IN THE MOUNTAINS OF VENTURA AND LOS ANGELES
COUNTIES. ELSEWHERE...WINDS WILL GENERALLY BE BELOW ADVISORY
LEVELS WITH JUST SOME ISOLATED STRONGER GUSTS.

CAZ053-054-240500-
/O.CAN.KLOX.HW.W.0005.000000T0000Z-060923T2200Z/
/O.NEW.KLOX.WI.Y.0045.060923T2200Z-060924T2100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
224 PM PDT SAT SEP 23 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT SUNDAY. THE HIGH WIND
WARNING HAS BEEN CANCELLED. 

AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50
MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. A SLIGHT
DECREASE IN WINDS IS POSSIBLE THIS AFTERNOON INTO EARLY EVENING
BEFORE WINDS INCREASE AGAIN OVERNIGHT. WINDS WILL BE STRONGEST
THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ044-045-240500-
/O.CAN.KLOX.WI.Y.0044.000000T0000Z-060923T2200Z/
/O.NEW.KLOX.WI.Y.0045.060923T2200Z-060924T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
224 PM PDT SAT SEP 23 2006

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT SUNDAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL
CONTINUE THROUGH EARLY SUNDAY AFTERNOON. A SLIGHT DECREASE IN
WINDS IS POSSIBLE THIS AFTERNOON AND EVENING BEFORE WINDS INCREASE
AGAIN OVERNIGHT.

WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...ESPECIALLY IN
THE EASTERN PORTION OF VENTURA COUNTY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ046-240500-
/O.CAN.KLOX.WI.Y.0044.000000T0000Z-060923T2200Z/
/O.NEW.KLOX.WI.Y.0045.060923T2200Z-060924T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
224 PM PDT SAT SEP 23 2006

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT SUNDAY. 

EAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE
THROUGH EARLY SUNDAY AFTERNOON. A SLIGHT DECREASE IN WINDS IS
POSSIBLE THIS AFTERNOON AND EVENING BEFORE WINDS INCREASE AGAIN
OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ047-088-232230-
/O.CAN.KLOX.WI.Y.0044.000000T0000Z-060923T2200Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
224 PM PDT SAT SEP 23 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

ISOLATED POCKETS OF GUSTY WINDS ARE POSSIBLE BELOW PASSES AND
CANYONS THROUGH EARLY SUNDAY AFTERNOON. HOWEVER...WINDS ARE
GENERALLY EXPECTED TO REMAIN BELOW 35 MPH.

$$

WOFFORD
3 follow-up statements
000 
WWUS76 KLOX 240445
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
945 PM PDT SAT SEP 23 2006

...LOCALLY GUSTY NORTHEAST WINDS TO CONTINUE THROUGH EARLY SUNDAY   
AFTERNOON...

.AFTER A SLIGHT LULL THIS EVENING GUSTY NORTHEAST WINDS WILL
REDEVELOP OVERNIGHT PORTIONS OF THE MOUNTAINS AND VALLEYS OF
VENTURA AND LOS ANGELES COUNTIES. ALTHOUGH WINDS ARE NOT EXPECTED
TO BE AS STRONG AS THEY WERE THIS MORNING...THERE WILL BE AREAS OF
ADVISORY LEVEL WINDS...ESPECIALLY IN THE EASTERN VENTURA COUNTY
VALLEYS AND IN THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES.
ELSEWHERE...WINDS WILL GENERALLY BE BELOW ADVISORY LEVELS WITH
JUST SOME ISOLATED STRONGER GUSTS.

CAZ053-054-241145-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
945 PM PDT SAT SEP 23 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. 

AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH
WILL REDEVELOP OVERNIGHT AND LAST THROUGH EARLY SUNDAY AFTERNOON. WINDS
WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-241145-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
945 PM PDT SAT SEP 23 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL
REDEVELOP OVERNIGHT AND LAST THROUGH EARLY SUNDAY AFTERNOON.

WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...ESPECIALLY IN THE
EASTERN PORTION OF VENTURA COUNTY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-241145-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
945 PM PDT SAT SEP 23 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY.

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL
REDEVELOP OVERNIGHT AND LAST THROUGH EARLY SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR
000 
WWUS76 KLOX 241120
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
420 AM PDT SUN SEP 24 2006

...LOCALLY GUSTY NORTHEAST WINDS TO CONTINUE THROUGH THE EARLY
AFTERNOON...

.GUSTY NORTHEAST WINDS WILL REDEVELOP AROUND DAWN OVER PORTIONS OF THE
MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. ALTHOUGH
WINDS ARE NOT EXPECTED TO BE AS STRONG AS THEY WERE SATURDAY
MORNING...THERE WILL BE AREAS OF ADVISORY LEVEL WINDS...ESPECIALLY
IN THE EASTERN VENTURA COUNTY VALLEYS AND IN THE MOUNTAINS OF 
VENTURA AND LOS ANGELES COUNTIES. ELSEWHERE... WINDS WILL GENERALLY
BE BELOW ADVISORY LEVELS WITH JUST SOME ISOLATED STRONGER GUSTS.

CAZ053-054-241730-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
420 AM PDT SUN SEP 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH
WILL REDEVELOP AROUND DAWN AND LAST THROUGH THE EARLY AFTERNOON.
WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-241730-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
420 AM PDT SUN SEP 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL REDEVELOP
AROUND DAWN AND LAST THROUGH THE EARLY AFTERNOON.

WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...ESPECIALLY IN THE
EASTERN PORTION OF VENTURA COUNTY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-241730-
/O.CON.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
420 AM PDT SUN SEP 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL
REDEVELOP AROUND DAWN AND LAST THROUGH THE EARLY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


ASR
000 
WWUS76 KLOX 241657
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
957 AM PDT SUN SEP 24 2006

...WIND ADVISORIES CANCELLED...

CAZ044>046-053-054-241800-
/O.CAN.KLOX.WI.Y.0045.000000T0000Z-060924T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
957 AM PDT SUN SEP 24 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

OFFSHORE FLOW IS WEAKENING TODAY. AS A RESULT...NORTHEAST WINDS
ARE GENERALLY BELOW ADVISORY LEVELS. THERE WILL BE SOME ISOLATED
WIND GUSTS AROUND 35 MPH IN THE USUAL FAVORED WINDY LOCATIONS,
ESPECIALLY IN THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AS WELL
AS PORTIONS OF EASTERN VENTURA COUNTY.

$$

WOFFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 23, 1:30 PM PDT, 54 minutes earlier.

Area forecast discussion, Sep 23, 1:30 PM PDT, 54 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
130 PM PDT SAT SEP 23 2006

.SHORT TERM (TODAY-TUE)...TRULY AN UNUSUAL DAY IN TERMS OF WIND
CONDITIONS ACROSS OUR CWA. ALONG THE COAST AND OVER THE WATERS, A
VERY STRONG EDDY-LIKE CIRCULATION IS CAUSING WINDS UP TO 30 MPH FROM
THE SOUTHEAST AND PATCHES OF LOW CLOUDS ARE LINGERING, ESPECIALLY
AROUND THE CHANNEL ISLANDS AND SBA SOUTH COAST. HOWEVER, GO INLAND
JUST A FEW MILES AND ITS AN ENTIRELY DIFFERENT STORY. ALTHOUGH THEY
WERE SLOW TO START, NORTHEAST WINDS ARRIVED IN CAMARILLO AROUND NOON
AND THE TEMPERATURE THERE ROSE TO 90. SO THE POTENTIAL WAS THERE FOR
COASTAL AREAS TO REACH THOSE LOWER 90S AS PREDICTED. THE OFFSHORE
FLOW JUST WASNT ABLE TO OVERCOME THAT EDDY CIRCULATION AND MARINE
INVERSION ALONG MUCH OF THE COAST, PARTICULARLY IN LA COUNTY AND
TEMPS WERE MUCH COOLER THAN EXPECTED.

AND INLAND STILL, NORTHEAST WINDS HAVE BEEN PRETTY PERSISTENT SINCE
AROUND 9 AM. SO QUITE A HODGEPODGE OF TEMPERATURES TODAY WITH
VARIATIONS OF 20 DEGREES OR MORE IN A MATTER OF JUST A FEW MILES.

THE ORIGINAL WIND ADVISORY AND HIGH WIND WARNING WAS SCHEDULED TO
EXPIRE AT 3 PM TODAY. GIVEN THE WIND CONDITIONS NOW, IM INCLINED TO
LOWER THE WARNING FOR THE MTNS TO AN ADVISORY AND EXTEND IT THROUGH
NOON SUNDAY. FOR THE VALLEYS, THE BULK OF THE WIND APPEARS TO BE IN
VENTURA COUNTY, AND WITH LITTLE CHANGE INTO SUNDAY I THINK WINDS
THERE AND IN THE SANTA MONICA MOUNTAINS WILL CONTINUE OVERNIGHT
AFTER A BRIEF LULL IN THE WINDS THIS AFTERNOON AND EVENING. WILL
TAKE ANOTHER LOOK AT THE OBS BEFORE 230 AND ISSUE AN UPDATE BY THAT
TIME.

ANOTHER DIFFICULT TEMPERATURE FORECAST FOR SUNDAY. HOWEVER, GIVEN
THE DISSAPOINTING TEMPERATURES TODAY FOR MANY OF THE COASTAL ZONES
TODAY IVE LOWERED THE FORECAST HIGHS FOR SUNDAY AND LEFT THE REST
OF THE AREA ABOUT AS WE HAD IT.

COOLING TREND ON TAP FOR LOWER ELEVATIONS MON AND TUES WITH POSSIBLY
SOME MARINE LYR CLOUDS RETURNING TO THE COASTAL ZONES. MTNS AND
DESERTS WILL WARM UP A COUPLE DEGREES.

.LONG TERM (WED-SAT)...12Z GFS SOLUTION REVERTED BACK TO ITS WARM
SCENARIO FOR THE LATTER HALF OF THE WEEK. ITS NOW MUCH MORE IN LINE
WITH THE ECMWF WHICH ALSO SHOWS A NICE RIDGE BUILDING OVER
CALIFORNIA AND THE GREAT BASIN. WILL CONTINUE WITH THE WARMING TREND
IN THE FORECAST.

&&

.AVIATION...
MARINE LAYER INVERSION NEAR 030 AND SHRINKING...WITH VFR AT ALL
AIRFIELDS THROUGH TONIGHT. EAST WINDS WILL CONTINUE TO BE CONFINED
TO ABOVE THE MARINE LAYER...WHICH WILL CAUSE LLWS CONCERNS AT KVNY
AND KBUR THROUGH AROUND 23Z TODAY...AND REFORMING OVERNIGHT. KWJF
AND KPMD WILL HAVE SOME GUSTY EASTERLY WINDS TODAY AND ABOVE THE
SURFACE...AND MIGHT HAVE TO ADD SOME LLWS IF THE SURFACE WINDS
DO NOT MATERIALIZE LIKE THEY SHOULD. SMOKE MAY BE A CONCERN AT KSMX
AND KSBP DEPENDING IF THE FIRE INTENSIFIES THROUGH THE DAY.

OFFSHORE FLOW AND SHRINKING MARINE LAYER SHOULD  KEEP STRATUS FROM
FORMING OVERNIGHT AT ALL AIRFIELDS...BUT THERE IS A CHANCE
SOMETHING MIGHT FORM AT KSMX AND KSBP.

KLAX WILL BY VFR THROUGH TONIGHT. SE WINDS NEAR 08 KT SHOULD
CONTINUE THROUGH THE EARLY AFTERNOON. CANNOT RULE OUT A FEW HOURS
ABOVE 10 KT...THROUGH THE STRONGER SE WINDS SHOULD REMAIN NE OF
KSMO. WIND SHOULD SWITCH TO SW LATE...AROUND 22Z-23Z...BECOMING
VARIABLE TO EASTERLY AFTER MIDNIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...WOFFORD
AVIATION...KITTELL
Hazardous weather outlook, Sep 23, 6:00 AM PDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SAT SEP 23 2006

CAZ034>041-044>047-051>054-059-087-088-241300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PDT SAT SEP 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

DANGEROUS SANTA ANA WINDS WILL INCREASE ACROSS THE MOUNTAINS AND
VALLEYS OF LOS ANGELES AND VENTURA COUNTY THIS MORNING AND PERSIST
THROUGH THIS AFTERNOON AND EVENING. THE COMBINATION OF THESE STRONG
WINDS AND LOW RELATIVE HUMIDITY LEVELS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS TODAY. A HIGH WIND WARNING FOR THE MOUNTAINS OF
LOS ANGELES AND VETURA COUNTIES AND WIND ADVISORY FOR LOS ANGELES
AND VENTURA COUNTY VALLEYS ARE VALID THROUGH 300 PM PDT TODAY.
STRONGEST GUSTS WILL OCCUR THIS MORNING THROUGH EARLY AFTERNOON
ACROSS FAVORED NE-SW PASSES AND CANYONS.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

DANGEROUS SANTA ANA WINDS WILL INCREASE ACROSS THE MOUNTAINS AND
VALLEYS OF LOS ANGELES AND VENTURA COUNTY THIS MORNING AND PERSIST
THROUGH THIS AFTERNOON AND EVENING. THE COMBINATION OF THESE STRONG
WINDS AND LOW RELATIVE HUMIDITY LEVELS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS THROUGH THE WEEKEND.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.